# SDR 2012FA0000751

- Difficulty date: September 14, 2012
- Submitted: November 9, 2012
- Operation: General aviation
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D0041092120000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING TASK 5545172-01-1R.  CRACK WAS IDENTIFIED ON THE NR 2 ENG PYLON INBD FITTING AT RIB 11,  REPORTED TO BE .50".  REPLACEED INBD AND OTBD PYLON CORNER FITTINGS AT RIB 11.
